# SDR MASA2010053100582

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 15,783 hours, 12,423 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE IND AT 0.  MX R2 NR 3 BRAKE.
